Facebook Pixel
EmpowHER Guest

Missed pill, but no usual spotting. Am I pregnant?

By Anonymous January 3, 2015 - 8:30am
Rate This

I missed my bc pill then took it the next morning and the one for that day about two hours late. I know for a fact my partner ejaculated inside me the night I took the late one. We were quite drunk. Anyway, I missed 2 days after hoping I would come on like I usually do if I miss a pill. Usually I begin atleast spotting as soon as I miss....I didn't. It is day 3 and I've been having back pain and stomach cramps the past couple days. And today I feel nauseous. Am I pregnant? Also, I take zovia 1/35.

Add a Comment1 Comments


Hello ArleeDennis,

Thank you for sharing your question with the community.  I'd love to gee you some information on the subject.

The only thing that can make birth control pills ineffective is not taking them regularly.  It is suggested that when you forget to take a pill simply take it as soon as you remember, then continue the pack as usual.  Since you stopped taking the pills for the next 2 days, it increases your chances of pregnancy.  The best way of knowing for sure whether or not you are pregnant is if you take a pregnancy test.

There are other reasons beside pregnancy that can cause your period to not be starting.  In your case, it would most likely be that your body was not ready to complete its cycle those days your stopped taking the pill.

For now, start taking the pills where you left off and finish the pack.  The hormones in the pills cause your period to come at the same time as you take the sugar pills.  But, since you did not take the pills consistently it will most likely cause your next period to be irregular.  This is to be expected.  The most important thing is that you continue to take the pills every day at the same time.  Start the next pack the next day after finishing the sugar pills even if you did not get your period.  This way your body can start to get its rhythm again.

If you are going to have intercourse, I suggest that you use a condom until you have been back on the pill consistently for at least a few days.

 I hope this has been helpful.  Let us know if you have any more questions.


January 3, 2015 - 1:07pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!